Is it common for minocycline to cause a teenage girl to suffer all sorts of emotional and physical problems long after the drug has been stopped? My daughter has been on oxygen at night for the past 2 months because a few months into taking minocycline for acne I noticed she was extremely pale, her fingers, around her eyes, and around her mouth were greyish blue and she looked dead while she was sleeping. Her teeth appear stained a greyish color and her joints ache. She is so depressed from all she has been through. She has been off the minocycline for a few months and although her coloring is much better she still feels like crap.
Hi. I will do my best to advise. However, please note that this does not substitute an in-person consultation with a doctor.No. Minocycline apart from staining teeth, does not have any long term effects on the mind. I would suggest you take her to the doctor to get this investigated as it might be serious.
MRCP (London, UK), CCT-Dermatology (UK).